MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; FIXED TIBIAL INSERT SEMICONSTRAINED S.3 / 14 MM

MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; FIXED TIBIAL INSERT SEMICONSTRAINED S.3 / 14 MM
Model Number 02.07.0314SCF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 feb 2026 gmk-revision 02.07.0314scf fixed tibial insert semiconstrained s.3 / 14 mm (k103170) lot 2213535: (b)(4) items manufactured and released on 21-sept-2022.Expiration date: 2027-aug-25.No anomalies found related to the problem.To date, 4 items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.2403r femur revision ps cemented s.3r (k102437) lot 2306564: (b)(4) items manufactured and released on 29-aug-2023.Expiration date: 2028-aug-29.No anomalies found related to the problem.To date, 9 items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.0683r revision tibial tray size 3 right - finishing (k123721) lot 2201248: (b)(4) items manufactured and released on 23-jun-2022.Expiration date: 2027-jun-10.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had revision right knee surgery of competitor implants to medacta implants on (b)(6) 2024.On (b)(6) 2025, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.Presently, on (b)(6) 2026, the patient came in to have antibiotic spacers that were put in on (b)(6) 2026 to treat infection with the pathogen unknown.The surgeon revised the tray and femoral component and upsized the liner from 14mm to 17mm to mitigate any bone loss from multiple surgeries that may have contributed to a leg length issue and resurfaced the natural patella bone.The surgery was completed successfully.

Brand Name
GMK REVISION TOTAL KNEE SYSTEM
Common Device Name
FIXED TIBIAL INSERT SEMICONSTRAINED S.3 / 14 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24518515
Report Number3005180920-2026-00203
Device Sequence Number9723197
Product Code JWH
UDI-Device Identifier07630030817298
UDI-Public07630030817298
Combination Product (Y/N)N
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.0314SCF
Device Lot Number2213535
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown